# SDR DXTA2024032111267

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N691QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0279
- Aircraft time: 3,137 hours, 2,067 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Stuck
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR GETS STUCK TO OPEN FROM THE INSIDE AND OUTSIDE. WOULD HAVE TO YANK THE DOOR TO TRY TO GET IT TO OPEN .  REMOVED TWO FWD RUB BLOCK SHIMS AND PREFORMED A CLEARANCE CHECK, CLEARANCE IS WITHIN LIMITS. INSTALLED TWO SHIMS TO THE AFT RUB BLOCK AND PREFORMED A CLEARANCE CHECK, CLEARANCE WITHIN LIMITS. PREFORMED SEVERAL OPS CHECKS, OPS CHECKS SUCCESSFUL. NO OTHER MX NEEDED. REF AMM 52-10-45
